Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Itchy/scratchy after Effexor?

Posted by saintjames on April 2, 1999, at 2:15:42

In reply to Itchy/scratchy after Effexor?, posted by anne on April 1, 1999, at 22:59:28

> I've been on Effexor XR for 2 months now and feel pretty wonderful, especially since increasing the dose 2 weeks ago. Suddenly, the past 2 days I have started itching all over at bedtime - Oatmeal baths and topical cortisone don't touch it. Could it possibly be the Effexor? I've never heard of being allergic to antidepressants. Will it go away? I am loathe to give this drug up; it took so long to find one that was helpful.

James here...

there was a post last month on this are not the only one ! Ask your doc about taking an anti histamine to counter.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:4310